MathSciNet Relay Station
MathSciNet bibliographic data
MR2415136 (2010c:60028) 60C05 (15A60 60F99)
Péché, Sandrine; Soshnikov, Alexander On the lower bound of the spectral norm of symmetric random matrices with independent entries. Electron. Commun. Probab. 13 (2008), 280–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement